# SDR CA131206004

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AT HIGH POWER, COCKPIT AND CABIN FILLED WITH SMOKE. TAKEOFF WAS NORMAL.  EMERGENCY DECLARED AND ACFT CIRCLED THE AIRFIELD AND HAD AN UNEVENTFUL LANDING.  ACFT SYSTEMS INVESTIGATED WITH NO FINDINGS.  IDLE GROUND RUN NORMAL. OIL LEVEL CHECKED BY AC QUANTITY INDICATOR. LT 10.3 PINTS AND RT WAS 9.2 PINTS.  HIGH POWER RUN PERFORMED AND THE PROBLEM WAS DUPLICATED AT 80 PERCENT N1.  DURING GROUND RUNS MAINTENANCE CREW REPORTS RT ENGINE IS BREATHING HEAVIER THAN THE LT.  RT ENGINE FINDINGS REPORTED TO DATE: LOWER COWL DOOR VERY OILY ON THE OUTSIDE.  OIL STREAKING INSIDE THE BYPASS, EXHAUST AND T/R.  SMALL OIL PUDDLE ON THE OGV STATORS AT 6 O`CLOCK.  ECS SYSTEM INSPECTED AND PRSOV REMOVED.  RESIDUE OF OIL FOUND INSIDE THE VALVE AND THE ECS DUCT AT THIS LOCATION.  LOWER COWL DOOR INSIDE HAS NORMAL/SMALL AMOUNT OF OIL.  OUTSIDE OF ENGINE IS DRY.  BUFFER AIR VALVE TO BE REPLACED.  TROUBLESHOOTING ON GOING.
